Alert archive / Virginia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 13, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Mar 16, 2025, 7:51 PM EDT for Caswell County, Rockingham County, North Carolina; 4 counties in Virginia. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2025, 7:51 PM EDT (23:51 UTC)
- Expired
- Mar 16, 2025, 8:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caswell County, NC, Rockingham County, NC, Bedford County, VA, City of Danville, VA, Henry County, VA, Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 77 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 7:52 PM EDT | HAIL 1.25 | 3 Sw Monroeton, NC | Report from mPING: Half Dollar (1.25 in.). |
| Mar 16, 7:58 PM EDT | HAIL 1 | Reidsville, NC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 7:38 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 427 m²/s²
- 0-3 km storm-relative helicity
- 866 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
821
WUUS51 KRNK 162351
SVRRNK
NCC033-157-VAC019-089-143-590-170045-
/O.NEW.KRNK.SV.W.0013.250316T2351Z-250317T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
751 PM EDT Sun Mar 16 2025
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Eastern Rockingham County in north central North Carolina...
Western Caswell County in north central North Carolina...
The City of Danville in south central Virginia...
Pittsylvania County in south central Virginia...
South central Bedford County in south central Virginia...
Southeastern Henry County in south central Virginia...
* Until 845 PM EDT.
* At 750 PM EDT, a severe thunderstorm was located near Monroeton, or
near Reidsville, moving north at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Danville...
Eden...
Reidsville...
Wentworth...
Bethel...
Hurt...
and Chatham.
This includes The following Location Danville Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
A Tornado Watch remains in effect until 100 AM EDT for north central
North Carolina...and central and south central Virginia.
&&
LAT...LON 3625 7985 3707 7958 3708 7943 3706 7944
3708 7940 3708 7929 3697 7911 3685 7914
3625 7950
TIME...MOT...LOC 2350Z 201DEG 54KT 3625 7969
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AS1 follow-up statement
324
WWUS51 KRNK 170028
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
828 PM EDT Sun Mar 16 2025
NCC033-157-VAC019-089-143-590-170045-
/O.CON.KRNK.SV.W.0013.000000T0000Z-250317T0045Z/
Rockingham NC-Caswell NC-City of Danville VA-Pittsylvania VA-
Bedford VA-Henry VA-
828 PM EDT Sun Mar 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR
EASTERN ROCKINGHAM...WESTERN CASWELL...PITTSYLVANIA...SOUTH CENTRAL
BEDFORD AND SOUTHEASTERN HENRY COUNTIES AND THE CITY OF DANVILLE...
At 827 PM EDT, a severe thunderstorm was located near Gretna, moving
northeast at 55 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Danville...
Eden...
Reidsville...
Wentworth...
Bethel...
Hurt...
and Chatham.
This includes The following Location Danville Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM EDT for north central
North Carolina...and central and south central Virginia.
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3625 7985 3707 7958 3708 7943 3706 7944
3708 7940 3708 7929 3697 7911 3685 7914
3625 7950
TIME...MOT...LOC 0027Z 213DEG 48KT 3691 7936
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 3:18 PM EDT, 4 hours 33 minutes earlier.
Area forecast discussion, Mar 16, 3:18 PM EDT, 4 hours 33 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 318 PM EDT Sun Mar 16 2025 .SYNOPSIS... A cold front crossing the region will introduce cooler air tonight and Monday. Lingering clouds and showers are possible overnight, then clearing for Monday. High pressure will bring fair weather for Tuesday and Wednesday with a return of above normal temperatures for midweek. && .NEAR TERM /THROUGH MONDAY/... As of 300 PM EDT Sunday... Key Messages: 1) Severe weather threat lingers until sunset...main threat damaging winds and small hail. 2) Winds gradually diminish. Special 18Z balloon release conducted this afternoon indicated high shear but weak instability. Capping inversion near 500 mb with pronounced dry air above 5630 meters suggests cloud tops limited to a depth of no more than about 17000 feet. This shallow cloud depth will limit severe potential, although can't rule out some small hail and isolated strong wind gusts until sunset. After sundown, any available CAPE should wane quickly. Overall, we dodged a bullet with respect to severe thunderstorms. Never the less, the gradient wind and mix down of some of the low level jet resulted in non-thunderstorm wind gusts in the 40 to 55 mph range and resulted in fairly widespread power outages due to scattered downed tree and powerlines. Just before noon, AEP reported close to 20K customers without power, a number that has been improving with time. The wind advisory has expired, the over all magnitude of the wind gusts trending down. In spite of the downward trend, gusty conditions can be expected through the overnight. The passage of a cold front early tonight will bring gusty northwest winds and falling temperatures. By daybreak Monday, temperatures should have returned to something closer to the seasonal norm with lows ranging from the 30s mountains to the mid 40s piedmont. Any lingering moisture should transition to some snow flurries for the highest elevations, but not expecting much chance for anything measurable. Monday looks dry. Expecting some morning cloudiness in the mountains, otherwise looking at fair but seasonally cool weather as High pressure builds into the area. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... As of 300 PM EDT Sunday... Key Message: 1) Warmth returns for mid-week High pressure and ridging will define the atmospheric setup for mid-week. Monday night will be the coolest of this period, as we see a trough and front exit the area off into the Atlantic. Most of the forecast area will drop to freezing or below. However, underneath clear skies and southwesterly flow through the next two days, temperatures will quickly rebound back above normal. Expect highs in 60s and 70s Tuesday and Wednesday, with the Piedmont reaching into the upper 70s Wednesday afternoon. Outside of the warming temperatures, weather conditions will be rather unremarkable for the first half of the week. && .LONG TERM /THURSDAY THROUGH SUNDAY/... As of 300 PM EDT Sunday... Key Messages: 1) Thursday light showers and windy conditions 2) Cool down into the weekend The next front to impact our area will come on Thursday, but will be rather weak. Precipitation will begin as rain showers, before changing over to a few mountain snow showers Thursday night as colder air moves in. The snow will mostly be confined to upslope areas on the western side of mountains. Winds will pick up behind the front, with gusty conditions likely along ridgetops through Friday morning. Temperatures will fall back close to normal for Friday and Saturday. For Sunday there is uncertainty in the guidance regarding another front and trough entering the area or staying to our north. As we get closer to next weekend, the first goal will be to nail down the trajectory of this system. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... As of 300 PM EDT Sunday... Unfavorable flying conditions from gusty winds and variable cigs this evening and tonight...then improving for Monday. Scattered showers with embedded thunderstorms are possible until sunset, then diminish overnight. Clouds will linger across the mountains with potential for MVFR cigs west of the Blue Ridge. Winds will remain gusty...with surface gusts of 15 to 30 kts. Wind direction will switch from south to southwest this evening, then northwest after midnight. .EXTENDED AVIATION OUTLOOK... Gusty west/northwest winds and sub-VFR cigs possible in the mountains late through Monday morning then VFR and diminishing winds Monday afternoon. Expecting VFR Tuesday and Wednesday. Another system could bring sub-VFR conditions by Thursday with showers. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PM NEAR TERM...PM SHORT TERM...VFJ LONG TERM...VFJ AVIATION...PM
Hazardous weather outlook, Mar 16, 2:50 PM EDT, 5 hours 1 minute before
Hazardous Weather Outlook National Weather Service Blacksburg VA 250 PM EDT Sun Mar 16 2025 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-171900- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 250 PM EDT Sun Mar 16 2025 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Isolated to scattered severe thunderstorms capable of producing damaging wind gusts are possible today, especially this afternoon. An isolated tornado cannot be ruled out, and hail may also be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are requested to report hail of any size, as well as any damage caused by thunderstorm winds in their area.
In the hours before
Special weather statement, Mar 16, 5:48 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
548 PM EDT Sun Mar 16 2025
VAZ019-020-WVZ044-507-162215-
Bath VA-Alleghany VA-Eastern Greenbrier WV-Monroe WV-
548 PM EDT Sun Mar 16 2025
...A STRONG THUNDERSTORM WILL IMPACT ALLEGHANY AND SOUTHWESTERN BATH
COUNTIES IN WEST CENTRAL VIRGINIA... SOUTHEASTERN GREENBRIER AND
NORTHEASTERN MONROE COUNTIES IN SOUTHEASTERN WEST VIRGINIA AND THE
CITY OF COVINGTON THROUGH 615 PM EDT...
At 548 PM EDT, Doppler radar was tracking a strong thunderstorm over
Alleghany, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Alleghany...
Covington...
Clifton Forge...
Lewisburg...
White Sulphur Springs...
Ronceverte...
and Renick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3805 8026 3804 8021 3806 7996 3808 7995
3792 7966 3760 8015 3763 8022 3761 8024
3770 8047 3810 8035
TIME...MOT...LOC 2148Z 213DEG 42KT 3775 8023
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASLocal storm report, Mar 16, 5:52 PM EDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
552 PM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM Hail 1 N Pembroke 37.34N 80.64W
03/16/2025 M0.70 Inch Giles VA Broadcast Media
Pea to dime sized hail.
&&
SHHSpecial weather statement, Mar 16, 6:28 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
628 PM EDT Sun Mar 16 2025
NCZ004-VAZ032-043-162300-
Stokes NC-Henry VA-Patrick VA-
628 PM EDT Sun Mar 16 2025
...A STRONG THUNDERSTORM WILL IMPACT STOKES...WESTERN HENRY AND
EASTERN PATRICK COUNTIES THROUGH 700 PM EDT...
At 628 PM EDT, Doppler radar was tracking a strong thunderstorm near
Capella, or near Francisco, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Stuart...
Danbury...
Francisco...
Spencer...
Bassett...
Sandy Ridge...
and Collinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3637 8045 3640 8045 3647 8044 3686 8022
3684 8007 3684 8008 3678 8003 3678 8001
3679 8003 3679 8001 3682 8000 3672 7988
3654 8001 3654 8003 3652 8003 3626 8021
3626 8024
TIME...MOT...LOC 2228Z 215DEG 54KT 3642 8036
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, Mar 16, 6:51 PM EDT, 1 hour before
Special Weather Statement
National Weather Service BLACKSBURG VA
651 PM EDT Sun Mar 16 2025
NCZ004-005-VAZ043-162315-
Stokes NC-Rockingham NC-Henry VA-
651 PM EDT Sun Mar 16 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN
STOKES...NORTHWESTERN ROCKINGHAM AND SOUTHERN HENRY COUNTIES AND THE
CITY OF MARTINSVILLE THROUGH 715 PM EDT...
At 651 PM EDT, Doppler radar was tracking a strong thunderstorm over
Dillard, or near Mayodan, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eden...
Martinsville...
Mayodan...
Madison...
Stoneville...
Axton...
and Spencer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3641 8017 3654 8007 3654 8005 3656 8005
3674 7992 3667 7972 3662 7969 3661 7970
3654 7971 3654 7966 3653 7965 3633 8010
TIME...MOT...LOC 2251Z 228DEG 43KT 3640 8007
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, Mar 16, 7:18 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
718 PM EDT Sun Mar 16 2025
VAZ033-043-044-162345-
Henry VA-Franklin VA-Pittsylvania VA-
718 PM EDT Sun Mar 16 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN
PITTSYLVANIA...EASTERN HENRY AND SOUTHEASTERN FRANKLIN COUNTIES AND
THE SOUTHEASTERN CITY OF MARTINSVILLE THROUGH 745 PM EDT...
At 718 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sandy Level, or near Axton, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Martinsville...
Chatham...
Callands...
Axton...
Leatherwood...
Dry Fork...
and Chatmoss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3662 7989 3699 7960 3690 7936 3676 7926
3654 7971 3654 7981
TIME...MOT...LOC 2318Z 228DEG 49KT 3661 7975
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, Mar 16, 7:46 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
746 PM EDT Sun Mar 16 2025
VAZ020-024-170015-
Bath VA-Rockbridge VA-
746 PM EDT Sun Mar 16 2025
...A STRONG THUNDERSTORM WILL IMPACT
ROCKBRIDGE COUNTY...THE NORTHWESTERN CITY OF BUENA VISTA AND THE CITY
OF LEXINGTON THROUGH 815 PM EDT...
At 746 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lexington, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lexington...
Buena Vista...
Goshen...
Collierstown...
Rockbridge Baths...
Millboro...
and Cornwall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3809 7949 3792 7919 3789 7915 3787 7915
3767 7948 3781 7965 3783 7962 3786 7961
3787 7964 3787 7966 3785 7969
TIME...MOT...LOC 2346Z 229DEG 63KT 3781 7947
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 8:05 AM EDT | Special Weather Statement | RNK | Wilkes | 25 min |
| Mar 16, 5:06 PM EDT | Areal Flood Advisory | RNK | Alleghany, Ashe | 3 hr |
| Mar 16, 6:28 PM EDT | Special Weather Statement | RNK | Stokes | 32 min |
| Mar 16, 9:32 AM EDT | Areal Flood Advisory | RNK | Carroll, Grayson, Wythe, City of Galax | 3 hr |
| Mar 16, 11:51 AM EDT | Special Weather Statement | RNK | Tazewell | 39 min |
| Mar 16, 11:57 AM EDT | Special Weather Statement | RNK | Buckingham | 33 min |
| Mar 16, 12:41 PM EDT | Special Weather Statement | RNK | Bland | 64 min |
| Mar 16, 1:43 PM EDT | Special Weather Statement | RNK | Bland, Giles, Grayson, Smyth, Wythe | 77 min |
| Mar 16, 3:06 PM EDT | Special Weather Statement | RNK | Craig | 24 min |
| Mar 16, 3:33 PM EDT | Special Weather Statement | RNK | Bath | 27 min |
| Mar 16, 3:43 PM EDT | Special Weather Statement | RNK | Craig, Pulaski, City of Radford | 32 min |
| Mar 16, 3:59 PM EDT | Special Weather Statement | RNK | Craig | 16 min |
| Mar 16, 4:08 PM EDT | Special Weather Statement | RNK | Pulaski, City of Radford | 37 min |
| Mar 16, 4:17 PM EDT | Severe Thunderstorm Warning | RNK | Giles, Montgomery, Pulaski, Wythe, City of Radford | 21 min |
| Mar 16, 4:32 PM EDT | Special Weather Statement | RNK | Bland, Grayson, Wythe | 58 min |
| Mar 16, 5:07 PM EDT | Special Weather Statement | RNK | Giles | 23 min |
| Mar 16, 5:14 PM EDT | Severe Thunderstorm Warning | RNK | Craig, Giles, Montgomery, Pulaski | 46 min |
| Mar 16, 5:48 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 27 min |
| Mar 16, 6:37 PM EDT | Areal Flood Advisory | RNK | Alleghany, Bath, Botetourt, Craig, Giles, Montgomery and 3 more | 3 hr |
| Mar 16, 6:51 PM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 24 min |
| Mar 16, 7:18 PM EDT | Special Weather Statement | RNK | Pittsylvania | 27 min |
| Mar 16, 7:46 PM EDT | Special Weather Statement | RNK | Rockbridge, City of Lexington | 29 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2025Severe Thunderstorm Warnings in North Carolina, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.